# SDR DALA2021031501434

- Difficulty date: March 12, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 61,066 hours, 20,002 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1535-1560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSEPCTION MAINTENANCE FOUND CORROSION LEVEL 2 ON STRINGER S-27R BTW STA 1535 TO 1560 AT AFT CARGO COMPARTMENT. REPAIRED PER ERA 590517-14 (LP 1752749)
